[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IPu] FW: [IP] ALTACE - side effects for me after 25 years!



Hi All,
Thought this was worth listing because it relates another story about ACE
inhibitor side effects.  If you are taking an ACE inhibitor eg something
like Ramipril; Lisinopril; Captopril (drug name PERINDOPRIL) this is a
common side effect.  Those with Diabetes are regularly prescribed ACE
inhibitors to keep Blood pressure controlled or can be used for protection
of Kidney function.
Regards,
Janette

-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of
email @ redacted
Sent: Monday, 16 June 2008 11:38 PM
To: email @ redacted
Subject: [IP] ALTACE - side effects for me after 25 years!

Hi All...
 Just wanted to talk about my story in case anyone out there is having this
problem. I've been taking Altace for about 25 years, it's for high blood
pressure and for protecting your kidneys affiliated with diabetes. Anyways,
I
have noticed that I was coughing a lot the last few months. Although I never
smoked, it almost felt like a smokers cough. Well about a month ago, I
thought I
had a cold because I was coughing more than usual. I couldn't sleep at night
from the coughing which was worse when I would lay down. Well I ended up
going
to my family doctor...NOT my endo. She gave me an antibiotic prescription
and a
coughing syrup prescription. I took them for 2 weeks, the coughing didn't
stop
so when I was out of the syrup, I called and went in again. She went through
my
prescriptions I took and noticed the Altace. My endo had recently cut back
on my
Altace too..like in half because I had been running a high potassium count.
Well
she took me off of the Altace right away!
 .  She 
 told me that some people had developed a cough from the Altace. Even, as
she
stated, 20 or 25 years they developed this contstant coughing. I described
it as
a tickle in my throat as others had...nagging coughing! She prescribed
something
else for me. Well I'm so happy I went to see her. I think this coughing
might
just be from the Altace, because it's really almost stopped. I'm thinking a
few
more days and it'll be gone. I really found that hard to believe...but I
checked
on the internet. Did some researching...I typed in "coughing and Altace" and
was
surprised what I found. A lot of other people were having the same problems
I
was having. So I wanted to pass it along. If you have had a cough that just
doesn't want to go....and if you are on Altace....look into it. It just
might be
the problem...at least it's worth looking into. I wish I had that
information a
long time ago. It's only been 3 days since I'm off the Altace, but I'm so
happy!
Katarina
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml